Alert archive / Utah / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 15, NWS Salt Lake City, UT

June 12, 20164 counties in Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 12, 2016, 7:56 PM MDT for 4 counties in Utah. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2016, 7:56 PM MDT (01:56 UTC)
Expired
Jun 12, 2016, 8:45 PM MDT
In force
49 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Box Elder County, UT, Davis County, UT, Morgan County, UT, Weber County, UT

The radar

The Salt Lake City radar (KMTX), 24 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 8:15 PM MDTTSTM WND GST 7311 W Hooper, UTFREMONT ISLAND MESONET SITE
Jun 12, 8:40 PM MDTHAIL 1.5Willard, UT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 1.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2016-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 638 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2016-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
638 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1539 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

272 
WUUS55 KSLC 130156
SVRSLC
UTC003-011-029-057-130245-
/O.NEW.KSLC.SV.W.0015.160613T0156Z-160613T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
756 PM MDT SUN JUN 12 2016

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN WEBER COUNTY IN UTAH...
  NORTHERN DAVIS COUNTY IN UTAH...
  SOUTHEASTERN BOX ELDER COUNTY IN UTAH...
  NORTHWESTERN MORGAN COUNTY IN UTAH...

* UNTIL 845 PM MDT

* AT 756 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED 20 MILES WEST OF HOOPER...
  OR 28 MILES WEST OF LAYTON...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OGDEN...LAYTON...ROY...CLEARFIELD...KAYSVILLE...SYRACUSE...CLINTON...NORTH
  OGDEN...SOUTH OGDEN...WASHINGTON TERRACE...RIVERDALE...HOOPER...SOUTH
  WEBER...PERRY...WILLARD...MARRIOTT-SLATERVILLE...UINTAH...SOUTH WILLARD...
  WEST HAVEN AND WEST POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4121 11183 4118 11187 4105 11187 4103 11245
      4109 11248 4104 11267 4109 11270 4148 11206
TIME...MOT...LOC 0156Z 234DEG 32KT 4109 11250 

$$

CRK
2 follow-up statements
877 
WWUS55 KSLC 130216
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
816 PM MDT SUN JUN 12 2016

UTC011-029-130226-
/O.CAN.KSLC.SV.W.0015.000000T0000Z-160613T0245Z/
DAVIS UT-MORGAN UT-

816 PM MDT SUN JUN 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DAVIS AND
NORTHWESTERN MORGAN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4125 11186 4119 11200 4114 11235 4118 11255
      4148 11206
TIME...MOT...LOC 0216Z 234DEG 32KT 4120 11231 

$$

UTC003-057-130245-
/O.CON.KSLC.SV.W.0015.000000T0000Z-160613T0245Z/
WEBER UT-BOX ELDER UT-
816 PM MDT SUN JUN 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR WESTERN WEBER AND SOUTHEASTERN BOX ELDER COUNTIES...

AT 816 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 9 MILES WEST OF HOOPER...OR 17 MILES WEST
OF OGDEN...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
OGDEN...ROY...NORTH OGDEN...RIVERDALE...HOOPER...PERRY...WILLARD...
MARRIOTT-SLATERVILLE...SOUTH WILLARD...WEST HAVEN...PLEASANT VIEW...FARR
WEST...HARRISVILLE...PLAIN CITY...SLATERVILLE...WEST WARREN...WARREN...WEST
WEBER AND WILSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.

&&

LAT...LON 4125 11186 4119 11200 4114 11235 4118 11255
      4148 11206
TIME...MOT...LOC 0216Z 234DEG 32KT 4120 11231 

$$

CRK
790 
WWUS55 KSLC 130228
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
828 PM MDT SUN JUN 12 2016

UTC003-057-130245-
/O.CON.KSLC.SV.W.0015.000000T0000Z-160613T0245Z/
WEBER UT-BOX ELDER UT-
828 PM MDT SUN JUN 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHWESTERN WEBER AND EASTERN BOX ELDER COUNTIES...

AT 827 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR SOUTH WILLARD...OR 13 MILES SOUTHWEST
OF BRIGHAM CITY...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
PERRY...WILLARD...SOUTH WILLARD...PLEASANT VIEW...FARR WEST...PLAIN CITY
AND WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.

&&

LAT...LON 4136 11196 4123 11220 4129 11237 4148 11206
TIME...MOT...LOC 0227Z 211DEG 40KT 4136 11216 

$$

CRK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:36 PM MDT, 4 hours 20 minutes earlier.

Area forecast discussion, Jun 12, 3:36 PM MDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
336 PM MDT SUN JUN 12 2016

.SYNOPSIS...A cool upper trough will slowly cross the Great Basin
today through Monday. Weak high pressure will follow briefly
Monday night into Tuesday. A dry southwest flow is forecast to
develop midweek, with strong high pressure moving back in for the
upcoming weekend.

&&

.SHORT TERM (Through 00Z Wednesday)...Water vapor loop shows a
closed low approaching from southern California. AMDAR 400-200MB
wind observations place a 75-125kt cyclonic jet along the west
coast then northward from southern California over the western
Great Basin and northern Rockies. GOES/HRRR/12Z KSLC RAOB indicate
the precipitable water value ranges from 0.20"-0.30" southern
mountains to 0.75-0.90" across the northwest and southeast
valleys.

With yesterday's cold front retreating northward into north central
Utah this afternoon, warmer, drier and gusty south winds will be
common south of this boundary. The boundary and proximity of the
upper level jet will also aid in convective development across the
north central areas. SREF indicates 30kts of effective shear is a
lock with a good chance for 40kts. SPC Mesoscale Analysis page based
off the RAP currently indicates 45-55kts of shear across west
central Utah. Given the extra forcing mechanisms, despite our
slimmer instability compared to east of the Rockies, we may still
maintain a good balance for sustainment of updrafts. Have mentioned
this risk for damaging winds (despite higher dewpoints) and large
hail in the HWO.

Convection gradually weakens this evening, but wont be ruling out
isolated activity overnight with the trough approaching. This is the
reason PoPs increase between late tonight and tomorrow morning,
furthermore with diurnal heating during the afternoon. Not expecting
nearly the threat for severe convection with a much lower
probability of 30kts of effective shear. Convection though could
potentially affect the entire region due to the arriving dynamics.

Convection wanes Monday night with loss of heating and the passage
of the trough axis. Could have enough moisture for isolated
afternoon convection in the NE mountains Tuesday afternoon, and
across NW Utah later in the day ahead of the next northern stream
cold front.

&&

.LONG TERM (After 00Z Wednesday)...A broad storm system is progged
to dive south along the Pacific Northwest coast early next week
before stalling just off the coast during the middle to latter
part of the week. The location of the system will keep gusty
southwest flow over much of the forecast area into Friday as the
airmass dries and warms. Global models indicate that the system
will finally move onshore Friday before tracking northeast through
Oregon and Washington. As the system continues northward, the
winds will tend to relax and building high pressure will allow the
warming and drying trend to continue with maxes running in excess
of 15F above seasonal norms by the upcoming weekend.

&&

.HYDROLOGY...Recent spell of heat has led to a significant increase
of high elevation snowmelt. Rises on streams and tributaries,
especially those off the Uinta mountains have brought them to
bankfull. Additional rainfall this weekend may further increase
flows, though with temperatures cooling, snowmelt rates will
decrease. Waterways will be running at bankfull, cold and fast this
weekend, please keep children and pets away.

&&

.AVIATION...VFR conditions are expected at KSLC through tonight.
Northwest winds will switch back to the south between 03-04z. There
is a 20 percent chance of a thunderstorm impacting the terminal
through 04z with gusty erratic winds and lightning.

&&

.FIRE WEATHER...Remnant moisture will provide for scattered to
numerous showers and thunderstorms primarily across the northern two
thirds of Utah through this evening. Lightning, and gusty/erratic
winds are threats along with the potential for wetting rainfall.

Gusty south winds and low RH will provide critical fire weather
conditions to many southern Utah valleys this afternoon though fuels
are deemed as not critical.

Another round of activity across the entire state Monday as a strong
disturbance passes through. Critical fire weather conditions may
occur across the southeast valleys.

A dry gusty southwest flow sets up midweek setting up a warming
trend with much drier conditions developing across the region.

&&

.SLC Watches/Warnings/Advisories...
UT...None.
WY...None.
&&

SHORT TERM...Rogowski
LONG TERM...Traphagan
AVIATION...Seaman
FIRE WEATHER...Rogowski
HYDROLOGY...Rogowski

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jun 12, 10:43 AM MDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1043 AM MDT SUN JUN 12 2016

UTZ001>016-019>021-517-518-WYZ021-131300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
1043 AM MDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EARLY EVENING FROM A CORRIDOR INCLUDING
WENDOVER...PROVO...SALT LAKE CITY...OGDEN AND EVANSTON. LOCALLY
STRONG GUSTY WINDS AND LARGE HAIL WILL BE POSSIBLE.

GUSTY SOUTH WINDS AND LOW RH WILL BRING CRITICAL FIRE WEATHER
CONDITIONS TO THE SOUTHERN UTAH VALLEYS...HOWEVER FUELS ARE DEEMED
NOT CRITICAL YET.

RIVERS AND STREAMS THAT FLOW OUT OF THE UINTA MOUNTAINS ACROSS
NORTHEAST UTAH AND SOUTHWEST WYOMING ARE RUNNING HIGH...FAST AND
COLD FROM HIGH ELEVATION SNOW MELT. PLEASE MAKE SURE TO KEEP
CHILDREN AND PETS AWAY FROM THESE WATERWAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY SOUTH WINDS AND LOW RH WILL EXPAND ACROSS MUCH OF THE REGION
THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Jun 12, 4:41 PM MDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
441 PM MDT SUN JUN 12 2016

UTZ005-122330-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
441 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOELE AND WESTERN
BOX ELDER COUNTIES UNTIL 530 PM MDT...

AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF MONTELLO...MOVING NORTHEAST
AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LUCIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.

&&

LAT...LON 4160 11404 4185 11360 4099 11331 4091 11402
      4096 11405
TIME...MOT...LOC 2241Z 224DEG 30KT 4132 11404

CRK
Special weather statement, Jun 12, 5:06 PM MDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
506 PM MDT SUN JUN 12 2016

UTZ005-130000-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
506 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TOOELE COUNTY UNTIL
600 PM MDT...

AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTH OF IBAPAH...OR 31 MILES NORTHEAST
OF LAGES JUNCTION...MOVING NORTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE
POSSIBLE.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN TOOELE
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4020 11404 4047 11405 4068 11357 4012 11332
      4011 11405
TIME...MOT...LOC 2306Z 229DEG 25KT 4024 11407

CRK
Special weather statement, Jun 12, 5:22 PM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
522 PM MDT SUN JUN 12 2016

UTZ005-130015-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
522 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX ELDER COUNTY
UNTIL 615 PM MDT...

AT 522 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 26 MILES SOUTHWEST OF PARK VALLEY...OR 32 MILES
NORTHEAST OF MONTELLO...MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
STANDROD...ROSETTE...YOST...GROUSE CREEK...LYNN AND ETNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.

&&

LAT...LON 4199 11328 4198 11324 4146 11365 4148 11404
      4199 11404
TIME...MOT...LOC 2322Z 205DEG 26KT 4157 11372

CRK
Special weather statement, Jun 12, 5:26 PM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
526 PM MDT SUN JUN 12 2016

UTZ003-005-007-008-130000-
WASATCH MOUNTAINS SOUTH OF I-80 UT-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-WASATCH MOUNTAINS I-
80 NORTH UT-SALT LAKE AND TOOELE VALLEYS UT-
526 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UTAH...EASTERN
TOOELE AND WESTERN SALT LAKE COUNTIES UNTIL 600 PM MDT...

AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HERRIMAN...OR 10 MILES EAST OF TOOELE...
MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SALT LAKE CITY...WEST VALLEY CITY...SANDY...MURRAY...WEST JORDAN...
TAYLORSVILLE...SOUTH JORDAN...DRAPER...RIVERTON...COTTONWOOD HEIGHTS...
MIDVALE...HOLLADAY...SOUTH SALT LAKE...HERRIMAN...BLUFFDALE...OQUIRRH...
KEARNS...CANYON RIM...MILLCREEK AND EAST MILLCREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.

&&

LAT...LON 4086 11208 4074 11176 4043 11198 4046 11203
      4045 11209 4046 11212 4049 11225
TIME...MOT...LOC 2326Z 205DEG 26KT 4053 11211

CRK
Special weather statement, Jun 12, 5:45 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
545 PM MDT SUN JUN 12 2016

UTZ005-130045-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
545 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TOOELE COUNTY UNTIL
645 PM MDT...

AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR IBAPAH...OR 32 MILES EAST OF LAGES
JUNCTION...MOVING NORTHEAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE
POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
IBAPAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4054 11343 4001 11317 3995 11404 4019 11405
TIME...MOT...LOC 2345Z 237DEG 30KT 4011 11400

CRK
Special weather statement, Jun 12, 7:00 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
700 PM MDT SUN JUN 12 2016

UTZ005-130145-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
700 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TOOELE COUNTY UNTIL 745
PM MDT...

AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF KNOLLS...OR 35 MILES NORTHWEST
OF DUGWAY...MOVING NORTHEAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
CLIVE AND INTERSTATE 80 FROM CLIVE TO DELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.

&&

LAT...LON 4036 11332 4052 11349 4089 11299 4061 11268
TIME...MOT...LOC 0100Z 230DEG 29KT 4050 11334

CRK

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:09 PM MDTSevere Thunderstorm WarningSLCTooele66 min
Jun 12, 6:22 PM MDTSevere Thunderstorm WarningSLCTooele40 min
Jun 12, 7:00 PM MDTSpecial Weather StatementSLCTooele45 min
Jun 12, 7:11 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele49 min
Jun 12, 8:40 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache, Rich65 min
Jun 13, 12:14 PM MDTSpecial Weather StatementSLCSalt Lake31 min
Jun 13, 12:21 PM MDTSevere Thunderstorm WarningSLCSalt Lake24 min
Jun 13, 12:49 PM MDTSevere Thunderstorm WarningSLCSalt Lake26 min
Jun 13, 1:31 PM MDTSpecial Weather StatementSLCSalt Lake29 min
Jun 13, 1:37 PM MDTSpecial Weather StatementSLCTooele38 min
Jun 13, 1:49 PM MDTAreal Flood AdvisorySLCSalt Lake116 min
Jun 13, 3:07 PM MDTSpecial Weather StatementSLC23 min
Jun 13, 3:37 PM MDTSpecial Weather StatementSLCTooele38 min
Jun 13, 4:13 PM MDTSpecial Weather StatementSLCTooele62 min
Jun 13, 5:11 PM MDTSpecial Weather StatementSLCDavis, Salt Lake49 min
Jun 13, 5:45 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele, Weber30 min

Nearby

Severe Thunderstorm Warnings in Utah, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.